# SDR SWAA960649

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97910231
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE, NUMBER 1 ENGINE START VALVE LIGHT ILLUMINATED.  PERFORMED ENGINE SHUTDOWN AS PRECAUTIONARY.  LANDED WITHOUT INCIDENT AT HOU.  REPLACED ENGINE START PRESSURE SWITCH,  START VALVE AND OPERATION CHECKED PER BOEING M/M.
